advertisement
Question
Posted by: KAREN | 2011/06/05

ANGSTIG

HI DR, HOOP U KAN MY HELP. EK IS DIE AFGELOPE 2 DAE VREESLIK NAAR EN ANGSTIG. DAAR IS NIKS WAAROOR EK STRESS OF NODIG HET OM OOR ANGSTIG TE VEES NIE. WAT KAN DIT WEES EN WAT KAN DIT VEROORSAAK. EK WAS OP MEDIKASIE VIR VERKOUE MAAR HET AL VRYDAG OPGEHOU OM DIT TE GEBRUIK. HOOP U KAN MY HELP.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Hmm. Interesting question. Sudden onst of anxiety with no external likely cause is unusual, and would probably, in the situation you describe, be a negative reaction to the cold medication you used, as they can cause agitation and other unpleasant symptoms. But it should not last long after you stop taking that medicine, so for the symptoms to last from Friday till Sunday seems a bit much. best see your own doctor for a checlup, as there are many different things than can cause anxiety-like symptoms, both physical problems and medications

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2011/06/06

Hmm. Interesting question. Sudden onst of anxiety with no external likely cause is unusual, and would probably, in the situation you describe, be a negative reaction to the cold medication you used, as they can cause agitation and other unpleasant symptoms. But it should not last long after you stop taking that medicine, so for the symptoms to last from Friday till Sunday seems a bit much. best see your own doctor for a checlup, as there are many different things than can cause anxiety-like symptoms, both physical problems and medications

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement